Jump to content

Search the Community

Showing results for tags 'swimming head feeling'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Brand new member of SA here. I have been on AD since 2004. My latest is Trintellix. On April 15 2020 I upped my dose from 15 to 20 mg, I was feeling a lot of fear and uncertainty about the pandemic. On May 18, 2020 I dropped back down to 10 mg. I was feeling like I was overmedicated, symptoms were dizziness and brain fog. since last October 2019, I have had a very persistent swimming head feeling. That’s the best way I can think of to describe it. It’s not full on dizziness and definitely is not vertigo. However I notice it all the time. Since then, I’ve had vestibular testing and hearing testing with no trouble found. In my heart of hearts, I wonder if it isn’t the Trintellix that has been causing this feeling. It’s more of a nuisance than an impairment, I can still walk, Drive., sleep, Read and watch TV. One thing I have noticed is that busy visual backgrounds like the supermarket definitely make it worse. I wondered if anyone else out there has felt this way on an antidepressant.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy